# SDR R2J2003F00000

- Difficulty date: January 8, 2003
- Submitted: February 3, 2003
- Operation: Air carrier
- Aircraft: N113DK
- Make and model: Piper PA-34-200T
- Aircraft serial: 347870151
- Engine: Cont TSIO360*
- System (JASC): 5540 · Rudder Structure
- Part: Structure
- Condition: Damaged
- Location: Rudder
- Part time: 5,533 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, FOUND RUDDER LOOSE AT ATTACHMENT.  FITTING BOLT HOLES FOUND ELONGATED.  AIRCRAFT ALREADY UPGRADED WITH MFG RUDDER FITTING KIT 7.64-100 (BIGGER BOLTS).  THERE IS STILL A PROBLEM IN THIS AREA.  SECOND AIRCRAFT FOUND WITH THIS PROBLEM.  NEW FITTING INSTALLED.
